RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
Main page
About this project
Software
Classifications
Links
Terms of Use

Search papers
Search references

RSS
Current issues
Archive issues
What is RSS






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Wave Motion, 2019, Volume 86, Pages 11–20 (Mi wm1)  

Characteristic parameters of nonlinear surface envelope waves beneath an ice cover under pre-stress

Andrej T. Il'ichevab, Viktor Ja. Tomashpolskiib

a Steklov Mathematical Institute, Gubkina str. 8, 119991 Moscow, Russia
b Bauman Moscow Technical University, Baumanskaya str. 5, 105110 Moscow, Russia

DOI: https://doi.org/10.1016/j.wavemoti.2018.12.003


Bibliographic databases:

Document Type: Article
Received: 26.08.2018
Revised: 14.10.2018
Accepted:05.12.2018
Language: English

Linking options:
  • http://mi.mathnet.ru/eng/wm1

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:9

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019